Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rash on arms, taken prednisone and cortisone, scarring, using non-sensitive soap. What is going on?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
I have broken out in this HORRIBLE hive like, spider bite like, rash al over my arms , (diagnosed as some type of hypo dermotitigitis skin diseas rash that will NOT go away on my arms and a few on my stomach and a few on my leg . I have been through 2 rounds on prednisone and had cortizone creme, and NOTHING has helped it is AWFUL . I have had it since the end of February. I drink Coke a Cola every day and have to say honestyly ( my fav food is mcds fries :( ). MY medications are take 200 mg topamax, 20mg adderal, 2mg clonazapam n 40mg celexa. i was taking 200mg lamictal but my family doc told me to stop taking it because it could cause rashes and liver problems that has not made a difference sincei have stopped taking it i am just more irritable and really have not noticed too much of a difference in the rash, maybe a llittle bit? , she did put me on a 4mg medication that i take 3 times a day that is a sort of anti histimine that is supposed to keep me from scratching it helps some but not a lot....

. i am just REALLLYYYYYYYYYYYYYYYYYYYYYYYY irritated. I NEED help. I do not have insurance to go to a derm here i ony can go to the community hospital so it really does not help me much at all.... it is frustraing... and i am TIRED of my skin scarring and no one knowning what is wrong with me.

i have bought the non sensitive skin soap. not changed my soap not changed my detergent. was exposed to scabies and bed bugs due to helping a friend move but went to the doctor she said that it did not look like that nor was there and the bed bugs i fumigated my bed and no one else in my house is breaking out like this or this is not hapening to them.

i have always had semi sensitive skin when it coms to like the sun etc if i am out to long sometimes i break out in little bumps on my skin but NEVER EVER EVER like this...and the ittle dots or bite marks almost is what they look like. i have NO IDEA what is going on in my body...

please help me ...

Posted Tue, 22 May 2012 in Skin Rash
Answered by Dr. P V S Prasad 13 hours later
I went through your detailed history. It seems you must be suffering from lichen planus. It is a type of immunological reaction to an unknown antigen. Psycological factors may worsen it.
It is a chronic disease but unlike psoriasis it does not recur.
You have to consult a dermatologist to confirm the diagnosis by doing a skin biopsy. Threr are several good druga apart from steroids but you may to take only under supervision by a dermatologist.
Hence pl don't postpone your visit?
Have a good day
Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor